Alert archive / New Jersey / Special Weather Statements in 2014

Special Weather Statement, NWS Philadelphia/Mount Holly

September 25, 2014Atlantic County, Ocean County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Sep 25, 2014, 8:09 AM EDT for Atlantic County, Ocean County, New Jersey. It was in force for 81 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 25, 2014, 8:09 AM EDT (12:09 UTC)
Expired
Sep 25, 2014, 9:30 AM EDT
In force
81 min
Issued by
NWS Philadelphia/Mount Holly

Counties Atlantic County, NJ, Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 30 km from the middle of the area, began a volume at 12:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 0.2 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2014-09-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2014-09-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 372 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
459 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
372 m²/s²
0-3 km storm-relative helicity
442 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

521 
WWUS81 KPHI 251209
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
809 AM EDT THU SEP 25 2014

NJZ014-019-020-022-025>027-251330-
ATLANTIC NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
809 AM EDT THU SEP 25 2014

...AN AREA OF HEAVY RAIN WILL AFFECT PARTS OF 
ATLANTIC...OCEAN...SOUTHEASTERN BURLINGTON AND SOUTHEASTERN MONMOUTH 
COUNTIES...

AN AREA OF HEAVIER RAIN IS MOVING NORTH FROM ATLANTIC COUNTY INTO 
CENTRAL NEW JERSEY. LOCALIZED AMOUNTS AS HIGH AS HALF AN INCH ARE 
POSSIBLE. THIS WILL CAUSE SOME FLOODING IN LOW LYING AREAS. WITH THE 
HIGH TIDE CYCLE ARRIVING, POOR DRAINAGE FLOODING WILL BE EXACERBATED 
ON THE BARRIER ISLANDS.
 
WIND GUSTS UP TO 40 MPH ARE POSSIBLE NEAR THE COAST.
 
LAT...LON 3977 7408 3956 7422 3950 7430 3946 7430
      3938 7440 3935 7441 3930 7453 3929 7457
      3931 7459 3930 7461 3951 7492 4016 7441
      4015 7425 4011 7424 4010 7415 4014 7411
      4013 7403

$$

TFG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 25, 7:50 AM EDT, 19 minutes earlier.

Area forecast discussion, Sep 25, 7:50 AM EDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
750 AM EDT THU SEP 25 2014

.SYNOPSIS...
A COASTAL LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE NORTHWARD ALONG
THE COAST THIS MORNING AND BE OFFSHORE OF DELAWARE AND SOUTHERN NEW
JERSEY THIS AFTERNOON. THE LOW WILL SLOWLY DRIFT EASTWARD TONIGHT
INTO FRIDAY AS HIGH PRESSURE REDEVELOPS TO OUR WEST FRIDAY AND
BUILDS BACK ACROSS THE EAST COAST THROUGH THE WEEKEND. A COLD FRONT
IS EXPECTED TO MOVE ACROSS THE AREA MONDAY, THEN PUSH TO OUR SOUTH
AND DISSIPATE INTO EARLY NEXT WEEK AS HIGH PRESSURE BUILDS OVER NEW
ENGLAND. ANOTHER COASTAL LOW PRESSURE MAY DEVELOP TO OUR SOUTH AGAIN
INTO THE MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE LOW CONTINUES TO LIFT NORTH. HEAVIER RAIN BANDS WITH RAIN
RATES NEAR OR ABOVE ONE HALF INCH HAVE PROPAGATED OVER DE AND
SOUTHERN NJ. HOWEVER, EVEN WITH THESE HEAVIER RAIN BANDS, CONTINUE
TO THINK THAT ANY FRESHWATER FLOODING THREAT IS MINIMAL AS MOST OF
THE LOCATIONS SEEING THE HEAVIER RAIN HAVE BEEN QUITE DRY THE LAST
MONTH. BY MID DAY, THE SURFACE LOW BEGINS TO TURN NE AND MOVE AWAY
FROM THE REGION. AT THE SAME TIME, THE MID AND UPPER LEVEL TROUGH
LIFTS NORTH, LEADING TO A SHIFT TO WESTERLY WINDS IN THESE LEVELS
AND DRY AIR ADVECTION. THUS, EXPECT MOST OF THE HEAVIEST RAIN TO
MOVE OUT OR DISSIPATE BY MID DAY.

AS MENTIONED BY THE PREVIOUS SHIFT, TEMPERATURES TODAY WILL BE WELL
BELOW NORMAL WITH THE COMBINATION OF COOL ON SHORE FLOW AND
PERSISTENT CLOUD COVER.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
A SURFACE HIGH BUILDS IN QUICKLY ON THE HEELS OF THE DEPARTING
COASTAL LOW OVERNIGHT. THUS, ANY LINGERING LIGHT PRECIPITATION
SHOULD DISSIPATE OVERNIGHT. THE BIG CHALLENGE WILL BE IF AN WHEN
LOW AND MID LEVEL CLOUDS DISSIPATE. FOR NOW, EXPECT THE CLOUDS TO
LINGER FOR MUCH OF THE NIGHT. AS SUCH, RADIATIONAL COOLING SHOULD
BE LIMITED, AND THE TEMPERATURE RANGE FROM TODAY INTO TONIGHT WILL
LIKELY ONLY BE 10 TO 15 DEGREES. IF CLOUDS CLEAR OUT QUICKER THAN
CURRENTLY FORECAST HOWEVER, COULD SEE MINS 5 TO 10 DEGREES BELOW
NORMAL.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
FAIR WEATHER IS EXPECTED FRIDAY THROUGH THE WEEKEND AS HIGH PRESSURE
IS EXPECTED TO REESTABLISH ITSELF AND BUILD BACK ACROSS THE AREA.
THERE MAY BE SOME LIGHT RAIN OFF THE COAST EARLY ON FRIDAY AS THE
COASTAL LOW SLOWLY DRIFTS EASTWARD, BUT WE MAINLY EXPECT SOME CLOUD
COVER FOR THE FIRST PART OF THE DAY, BEFORE CLEARING OUT LATER IN
THE DAY. THEN MOSTLY CLEAR SKIES ARE EXPECTED THE REST OF THE
WEEKEND. AS THICKNESSES RISE, TEMPERATURES WILL REBOUND AS WELL, AND
RISE BACK SEVERAL DEGREES ABOVE NORMAL, EVEN REACHING THE 80S AGAIN
SATURDAY AND SUNDAY.

A RELATIVELY DRY FRONTAL BOUNDARY IS EXPECTED TO MOVE ACROSS THE
AREA MONDAY, THEN PUSH TO OUR SOUTH AND DISSIPATE INTO EARLY NEXT
WEEK AS HIGH PRESSURE BUILDS OVER NEW ENGLAND. THEN THINGS GET A
LITTLE MURKY. THE GFS IS TRYING TO BRING THE CURRENT COASTAL LOW
BACK TOWARD THE MID-ATLANTIC COAST MONDAY, BEFORE MOVING ANOTHER LOW
PRESSURE SYSTEM OFF THE SOUTHEAST COAST AND COMBINING THE TWO
TUESDAY. THE ECMWF KEEPS THE PREVIOUS LOW OUT TO SEA, BUT DOES
EVENTUALLY BRING ANOTHER LOW OFF THE SOUTHEAST COAST, BUT MUCH LATER
THAN THE GFS. THIS BEARS WATCHING AS WE KNOW THESE COASTAL STORMS
CAN DEVELOP QUICKLY. FOR NOW, WE HAVE CHANCE/SLIGHT CHANCE OF RAIN
FROM MONDAY ONWARD INTO THE MIDDLE OF THE WEEK.

&&

.AVIATION /12Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

MVFR AND IFR CEILINGS WILL CONTINUE TO SPREAD OVER THE REGION
THROUGH 12Z. ONCE IN PLACE, EXPECT THE LOWER CEILINGS TO REMAIN
THROUGH AT LEAST 00Z, AND FOR TERMINALS CLOSER TO THE COAST,
INCLUDING KACY AND KMIV, LOWER CEILINGS WILL LIKELY PERSIST THROUGH
THE REMAINDER OF THE TAF PERIOD. THE BULK OF THE RAIN IS EXPECTED
FROM NOW THROUGH 18Z. THROUGH THIS TIME, VISIBILITIES WILL GENERALLY
BE 3 TO 5SM ACROSS THE REGION, THOUGH BRIEF REDUCTIONS AS LOW AS 1
1/2SM ARE POSSIBLE WITH THE HEAVIER BANDS. HOWEVER CONFIDENCE ON
LOCATION AND TIMING OF THESE BANDS IS LOW.

ONCE THE RAIN BEGINS TO MOVE OUT OF THE REGION THIS AFTERNOON,
SHOULD SEE VISIBILITIES IMPROVE. SOME PATCHY FG DEVELOPMENT IS
POSSIBLE AFTER 00Z TONIGHT. HOWEVER...DO NOT EXPECT IT TO BE
WIDESPREAD OR HAVE ENOUGH CONFIDENCE TO INCLUDE IT IN TAFS AS BOTH
DRY AIR ADVECTION AND PERSISTENT MID AND LOW CLOUDS WILL INHIBIT FG
DEVELOPMENT FOR MUCH OF THE NIGHT.

OUTLOOK...
FRIDAY-SUNDAY...VFR CONDITIONS EXPECTED THROUGH THE PERIOD EXCEPT
POSSIBLE PATCHY FOG AT NIGHT AND EARLY MORNING HOURS. GUSTY WINDS
POSSIBLE FRIDAY, MAINLY FOR COASTAL SITES.

SUNDAY NIGHT-MONDAY...DEVELOPMENT OF MVFR CIGS, ESPECIALLY FOR
COASTAL SITES.

&&

.MARINE...
WE ARE RECONFIGURING MARINE HEADLINES BASED ON LATEST VAD WIND
PROFILES AND OBSERVATIONS. THE GALES IN THE LOWER DE BAY
AND COASTAL DELAWARE WILL BE REPLACED BY SMALL CRAFT ADVISORIES.
THE UPPER DELAWARE BAY SMALL CRAFT ADVISORY WILL BE EXTENDED INTO
THE AFTERNOON BASED ON THE POSN OF THE LLJ. THE EXPIRATION TIME
FOR THE LOWER DELAWARE BAY WILL BE THE SAME. THE GALE ALONG
COASTAL CAPE MAY WILL BE EXTENDED SLIGHTLY LONGER AS WILL THE GALES
FARTHER NORTH. THIS IS WEIGHED TOWARD THE 06Z NAM/WRF AND CURRENT
OBS.

OUTLOOK...
FRIDAY-FRIDAY NIGHT...SMALL CRAFT ADVISORY CONDITIONS WILL LIKELY
CONTINUE FOR THE ATLANTIC OCEAN THROUGH AT LEAST FRIDAY NIGHT AS
SEAS ARE EXPECTED TO REMAIN ELEVATED. WINDS ARE EXPECTED TO LOWER
BELOW ADVISORY LEVELS ON DELAWARE BAY BY THURSDAY NIGHT.

SATURDAY-MONDAY...ADVISORY LEVEL SEAS ARE POSSIBLE ON THE ATLANTIC
OCEAN EARLY SATURDAY, BEFORE SUBSIDING BELOW ADVISORY LEVELS DURING
THE DAY AND REMAINING BELOW THROUGH MONDAY.

&&

.TIDES/COASTAL FLOODING...
GUIDANCE CONTINUES TO SHOW THE TIDES WITH THIS MORNINGS HIGH TIDE
STAYING JUST BELOW MINOR FLOODING CRITERIA. HOWEVER, WITH
PERSISTENT ON SHORE FLOW FOR CENTRAL AND NORTHERN NJ, THINK THE
GUIDANCE MAY BE TOO LOW IN THESE LOCATIONS. THEREFORE, HAVE KEPT THE
ADVISORY IN PLACE.

FOR TONIGHT'S HIGH TIDE CYCLE, WILL CONTINUE TO MONITOR, BUT
CONFIDENCE IS LOWER. THE ONSHORE FLOW IS WEAKER, BUT NOT GONE. THE
BASELINE WILL BE HIGHER, BUT ASTRONOMICAL TIDES LOWER. THIS MAY BE A
CASE WHERE WE REACH THE MINOR TIDAL FLOODING THRESHOLD, BUT NOT
ADVISORY LEVEL THRESHOLD.  GIVEN THE LOWER CONFIDENCE, WILL HOLD OF
ON ISSUING ANY ADVISORIES UNTIL WE SEE HOW THE FIRST TIDE CYCLE
DEVELOPS. MOST SUSCEPTIBLE LOCATIONS WOULD BE NORTHERN COASTAL NEW
JERSEY.

&&

.RIP CURRENTS...
THE HIGH SURF ADVISORY AND HIGH THREAT FOR RIP CURRENTS WILL
CONTINUE THROUGH THIS EVENING AS THE COASTAL LOW CONTINUES TO LIFT
NORTHEAST. AT BUOY 44009, WAVE HEIGHTS ABOVE 11 FT HAVE BEEN
OBSERVED. SO EVEN AS THE WINDS BEGIN TO DIMINISH THIS MORNING, WAVE
HEIGHTS WILL BE VERY SLOW TO DIMINISH.

EVEN THOUGH CONDITIONS WILL SLOWLY BE IMPROVING ON FRIDAY, AN
ENHANCED RIP CURRENT RISK MAY LINGER THROUGH THE DAY FRIDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...HIGH RIP CURRENT RISK UNTIL 8 AM EDT THIS MORNING FOR NJZ014-
     025-026.
     HIGH RIP CURRENT RISK FROM NOON EDT TODAY THROUGH THIS EVENING
     FOR NJZ014-025-026.
     HIGH SURF ADVISORY UNTIL 6 PM EDT THIS EVENING FOR NJZ014-025-
     026.
     COASTAL FLOOD ADVISORY UNTIL NOON EDT TODAY FOR NJZ012>014-020-
     022-025>027.
     HIGH RIP CURRENT RISK THROUGH THIS EVENING FOR NJZ024.
     HIGH SURF ADVISORY UNTIL NOON EDT TODAY FOR NJZ024.
DE...HIGH RIP CURRENT RISK THROUGH THIS EVENING FOR DEZ004.
     HIGH SURF ADVISORY UNTIL NOON EDT TODAY FOR DEZ004.
MD...NONE.
MARINE...GALE WARNING UNTIL 11 AM EDT THIS MORNING FOR ANZ452-453.
     GALE WARNING UNTIL 6 PM EDT THIS EVENING FOR ANZ450-451.
     SMALL CRAFT ADVISORY UNTIL 6 PM EDT FRIDAY FOR ANZ454-455.
     SMALL CRAFT ADVISORY UNTIL NOON EDT TODAY FOR ANZ430-431.

&&

SYNOPSIS...ROBERTSON
NEAR TERM...JOHNSON
SHORT TERM...JOHNSON
LONG TERM...ROBERTSON
AVIATION...JOHNSON/ROBERTSON
MARINE...JOHNSON/ROBERTSON
TIDES/COASTAL FLOODING...
RIP CURRENTS...
Hazardous weather outlook, Sep 25, 7:58 AM EDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
758 AM EDT THU SEP 25 2014

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-015>019-021-023-
PAZ054-055-060>062-070-071-101>106-261200-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CUMBERLAND-CAPE MAY-CARBON-
MONROE-BERKS-LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-
WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
758 AM EDT THU SEP 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PERIODS OF HEAVY RAIN WILL AFFECT THE MORNING COMMUTE, MAINLY
IN SOUTHEAST PENNSYLVANIA AND CENTRAL NEW JERSEY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ012-013-020-022-027-261200-
MIDDLESEX-WESTERN MONMOUTH-OCEAN-ATLANTIC-SOUTHEASTERN BURLINGTON-
758 AM EDT THU SEP 25 2014

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL NOON EDT TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

PERIODS OF HEAVY RAIN MAY AFFECT THE MORNING COMMUTE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ014-025-026-261200-
EASTERN MONMOUTH-COASTAL ATLANTIC-COASTAL OCEAN-
758 AM EDT THU SEP 25 2014

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 AM EDT THIS MORNING...
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL NOON EDT TODAY...
...HIGH RIP CURRENT RISK IN EFFECT FROM NOON EDT TODAY THROUGH THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH RIP CURRENT RISK.
   HIGH SURF ADVISORY.
   COASTAL FLOOD ADVISORY.

PERIODS OF HEAVY RAIN MAY AFFECT THE MORNING COMMUTE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ENHANCED RIP CURRENTS MAY CONTINUE INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ024-261200-
DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY-
758 AM EDT THU SEP 25 2014

...HIGH SURF ADVISORY IN EFFECT UNTIL NOON EDT TODAY...
...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND
SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH RIP CURRENT RISK.
   HIGH SURF ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ENHANCED RIP CURRENTS MAY CONTINUE INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ452-453-261200-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
758 AM EDT THU SEP 25 2014

...GALE WARNING IN EFFECT UNTIL 11 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450-451-261200-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
758 AM EDT THU SEP 25 2014

...GALE WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-454-455-261200-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
758 AM EDT THU SEP 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 25, 8:09 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
809 AM EDT THU SEP 25 2014

NJZ014-019-020-022-025>027-251330-
ATLANTIC NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
809 AM EDT THU SEP 25 2014

...AN AREA OF HEAVY RAIN WILL AFFECT PARTS OF
ATLANTIC...OCEAN...SOUTHEASTERN BURLINGTON AND SOUTHEASTERN MONMOUTH
COUNTIES...

AN AREA OF HEAVIER RAIN IS MOVING NORTH FROM ATLANTIC COUNTY INTO
CENTRAL NEW JERSEY. LOCALIZED AMOUNTS AS HIGH AS HALF AN INCH ARE
POSSIBLE. THIS WILL CAUSE SOME FLOODING IN LOW LYING AREAS. WITH THE
HIGH TIDE CYCLE ARRIVING, POOR DRAINAGE FLOODING WILL BE EXACERBATED
ON THE BARRIER ISLANDS.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE NEAR THE COAST.

LAT...LON 3977 7408 3956 7422 3950 7430 3946 7430
      3938 7440 3935 7441 3930 7453 3929 7457
      3931 7459 3930 7461 3951 7492 4016 7441
      4015 7425 4011 7424 4010 7415 4014 7411
      4013 7403

TFG

Nearby

Special Weather Statements in New Jersey, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.